# SDR AALA2019080219002

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 69,019 hours, 26,291 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR LEFT HAND AFT DOOR FORWARD HINGE WORN. REPLACED HINGE PER AMM 32-22-13.
